# SDR 02FDEA00974

- Difficulty date: December 26, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 36,783 hours, 23,240 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN SKIN, BS 660 - 670, S22R.  REPAIRED DENTS IN SKIN IAW SRM.
